Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 44, Issue 1, Summer 2000  pp. 139-150.

Semigroup crossed products and the structure of Toeplitz algebras

Authors Sriwulan Adji
Author institution: Department of Mathematics, Bandung Institute of Technology, Bandung 40132, Indonesia

Summary:  Suppose Γ is a totally ordered discrete abelian group, and I is an ordered ideal in Γ. We show that the crossed product A×Γ+ by an action inflated from one Γ/I is isomorphic to the induced algebra \indˆΓIA×(Γ/I)+. Using this we show how the \wgamma-invariant ideals in the Toeplitz algebra of Γ are determined by the order ideals in Γ.


Contents    Full-Text PDF